Mathematics Department
Mathematics Department

Shop Our Store


Nielsen, Pace



Undergraduate Coordinator

Email: pace@math.byu.edu
Office: 318 TMCB
Phone Number: (801)-422-7884
Fax Number: (801) 422-0504
Click Here to View Nielsen, Pace's Curriculum Vitae
Visit Personal Website

Publications:
  • A covering system whose smallest modulus is 40, Journal of Number Theory, 129 (2009), 640-666.
  • Nilpotent ideals in polynomial and power series rings, Proc. Amer. Math. Soc, 138(5) (2010), 1607-1619.
  • Square-free modules with the exchange property, J. Algebra, 323(7) (2010), 1993-2001.
  • The minimal prime spectrum of rings with annihilator conditions, J. Pure Appl. Algebra, 213(7) (2010), 1478-1488.
  • On a theorem of Camps and Dicks, Advances in Ring Theory, (2010), 83-84.